# SDR ARWA20020914

- Difficulty date: September 12, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 83,376 hours, 27,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAIN CARGO COMPARTMENT FLOORBEAM SPLICES CRACKED AT STA 320, 340, 360, 380, 400, 420, 440 & 460 L-21 LONGITUDE.
